# SDR CALA2021051000626

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fr66 - Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AFT CABIN FLOOR SUPPORT BEAM HAVE CORROSION Y1292 FR 66.  REMOVED CORROSION ON FLOOR BEAM Y1292 FR 66 IAW SRM 51-74-00 FOU ND OUT OF LIMIT; DEEP=0.055" L=2.0"; W=2.5" TR 91552 IAW SRM 53- 00-44-203-002FIG 001 SHEET 01. REMOVED AND REPLACED FLOOR BEAM Y 1292 FROM FR 64 TO FR 66 IAW SRM 51-42-11.
